First Time User? Enroll now.
Notice of Data Security Incident
COVID-19: Vaccine information and additional resources | Medicaid: The program is changing and you must take steps to keep your UNC Health providers
Home > Health Library > Causes of Hair Loss: Medicines and Medical Treatments
Medicines and medical treatments can cause hair loss.
Many medicines that can cause hair loss include:
If you think a medicine may be causing your scalp problem, contact your doctor to discuss your symptoms. Your doctor may adjust your dosage or change or discontinue your medicine.
Medical treatments that can cause hair loss include:
Current as of:
March 3, 2021
Author: Healthwise StaffMedical Review: Adam Husney MD - Family MedicineMartin J. Gabica MD - Family MedicineEllen K. Roh MD - Dermatology
Current as of: March 3, 2021
Author: Healthwise Staff
Medical Review:Adam Husney MD - Family Medicine & Martin J. Gabica MD - Family Medicine & Ellen K. Roh MD - Dermatology
To learn more about Healthwise, visit Healthwise.org.
© 1995-2021 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.